Publications of Andrew D. King

BACK TO COATI PUBLICATION INDEX

Publications of Andrew D. King

Articles in journal or book's chapters
  1. Frédéric Havet, Andrew D. King, Mathieu Liedloff, and Ioan Todinca. (Circular) backbone colouring: forest backbones in planar graphs. Discrete Applied Mathematics, 169:119-134, 2014. [WWW ] [PDF ] [bibtex-entry]
     
  2. L. Esperet, F. Kardos, A. D. King, D. Král', and S. Norine. Exponentially many perfect matchings in cubic graphs. Advances in Mathematics, 227(4):1646-1664, 2011. [PDF ] [Abstract] [bibtex-entry]
     
  3. L. Addario-Berry, W.S. Kennedy, A.D. King, Z. Li, and B. Reed. Finding the maximum-weight induced $k$-partite subgraph of an $i$-triangulated graph. Discrete Applied Mathematics, 158(7):765-770, April 2010. [WWW ] [Abstract] [bibtex-entry]
     
Internal reports
  1. F. Havet and A. D. King. List circular backbone colouring. Technical report RR-8159, INRIA, November 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
  2. F. Havet, A. D. King, M. Liedloff, and I. Todinca. (Circular) backbone colouring: tree backbones in planar graphs. Technical report RR-8152, INRIA, November 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:08 2017